MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS/DCS ONE-STEP LAG SCREW 12.7MM THREAD/80MM; DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS/DCS ONE-STEP LAG SCREW 12.7MM THREAD/80MM; DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT
Model Number 280.280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent a procedure due to fracture that occurred below two hole dynamic hip system (dhs) plate.The dhs was removed easily, and a trochanteric femoral nailing advanced (tfna) was used to repair the fracture.This report is for one (1) dhs/dcs one-step lag screw 12.7mm thread/80mm.This is report 2 of 4 for complaint (b)(4).

Brand Name
DHS/DCS ONE-STEP LAG SCREW 12.7MM THREAD/80MM
Common Device Name
DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12509403
Report Number2939274-2021-05685
Device Sequence Number3632370
Product Code JDO
UDI-Device Identifier10886982175113
UDI-Public(01)10886982175113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number280.280
Device Catalogue Number280.280
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130 DEG DHS PL-STD BARREL 2 HOLES/46-S; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX
Outcome Attributed to Adverse Event Required Intervention;